Fractional Calculus Model for the Hepatitis C with Different Types of Virus Genome
International Journal of Systems Science and Applied Mathematics
Volume 1, Issue 3, September 2016, Pages: 23-29
Received: Sep. 6, 2016; Accepted: Sep. 18, 2016; Published: Oct. 11, 2016
Views 2918      Downloads 104
Authors
Moustafa El-Shahed, Department of Mathematics, Faculty of Art and Sceinces, Qassim University, Qassim, Unizah, Saudi Arabia
Ahmed. M. Ahmed, Department of Mathematics, Faculty of Science, Al-Azhar University, Nasr City, Cairo, Egypt
Ibrahim. M. E. Abdelstar, Department of Mathematics, Faculty of Science, Al-Azhar University, Nasr City, Cairo, Egypt; Quantitative methods Unit, Faculty of Business & Economice, Qassim University, Almulyda, Saudi Arabia
Article Tools
Follow on us
Abstract
In this paper, a fractional order model to study the spread of HCV-subtype 4a amongst the Egyptian population is constructed. The stability of the boundary and positive fixed points is studied. The generalized Adams-Bashforth-Moulton method is used to solve and simulate the system of fractional differential equations.
Keywords
Hepatitis C Virus, Fractional Order, Stability, Numerical Method, Sovaldi
To cite this article
Moustafa El-Shahed, Ahmed. M. Ahmed, Ibrahim. M. E. Abdelstar, Fractional Calculus Model for the Hepatitis C with Different Types of Virus Genome, International Journal of Systems Science and Applied Mathematics. Vol. 1, No. 3, 2016, pp. 23-29. doi: 10.11648/j.ijssam.20160103.12
Copyright
Copyright © 2016 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
References
[1]
E. Ahmed, A. M. A. El-Sayed, E. M. El-Mesiry and H. A. A. El-Saka; Numerical solution for the fractional replicator equation, IJMPC, 16 (2005), 1–9.
[2]
E. Ahmed, A. M. A. El-Sayed, H. A. A. El-Saka; On some Routh-Hurwitz conditions for fractional order differential equations and their applications in Lorenz, Rossler, Chua and Chen systems, Physics Letters A, 358 (2006), 1–4.
[3]
E. Ahmed, A. M. A. El-Sayed, H. A. A. El-Saka; Equilibrium points, stability and numerical solutions of fractional-order predator-prey and rabies models, J. Math. Anal. Appl, 325 (2007), 542–553.
[4]
R. M. Anderson; R. M. May; Infectious Diseases of Humans: Dynamics and Control, Oxford University Press, Oxford, 1991.
[5]
L. Debnath; Recent applications of fractional calculus to science and engineering. International Journal of Mathematics and Mathematical Sciences, 54 (2003) 3413–3442.
[6]
K. Diethelm, N. J. Ford; Analysis of fractional differential equations, J Math Anal Appl, 256 (2002), 229–248.
[7]
K. Diethelm, N. J. Ford, A.D. Freed; A predictor-corrector approach for the numerical solution of fractional differential equations, Nonlinear Dyn, 29 (2002), 3–22.
[8]
Y. Ding, H. Ye; A fractional-order differential equation model of HIV infection of CD4+T - Cells, Mathematical and Computer Modeling, 50 (2009), 386–392.
[9]
Greenhalgh, D. and Moneim, I. A., 2003, SIRS epidemic model and simulations using different types of seasonal contact rate. Systems Analysis Modelling Simulation, May, 43 (5), 573-600.
[10]
E. H. Elbasha, A. B. Gumel; Analyzing the dynamics of an SIRS vaccination model with waning natural and vaccine-induced immunity, Trends in Parasitology, 12 (2011), 2692–2705.
[11]
M. Elshahed and A. Alsaedi; The Fractional SIRC Model and Influenza A, Mathematical Problems in Engineering, Article ID 480378 (2011), 1–9.
[12]
M. Elshahed, F. Abd El-Naby; Fractional Calculus Model for Childhood Diseases and Vaccines, Applied Mathematical Sciences, Vol. 8, 2014, no. 98, 4859-4866.
[13]
R. Garrappa, Trapezoidal methods for fractional differential equations: Theoretical and computational aspects, Mathematics and Computers in Simulation, 110 (2015), 96–112.
[14]
A. A. Kilbas.; H. M. Srivastava.; and J. J. Trujillo.; Theory and Applications of Fractional Differential Equations, Elsevier Science, Amsterdam, The Netherlands,204 (2006).
[15]
C. Li, C. Tao; On the fractional Adams method, Computers and Mathematics with Applications„58 (2009), 1573–1588.
[16]
X. Liu, Y. Takeuchib and S. Iwami; SVIR epidemic models with vaccination strategies, Journal of Theoretical Biology, 253 (2008), 1–11.
[17]
I. A. Moneim, G. A. Mosa; Modelling the hepatitis C with different types of virus genome, Computational and Mathematical Methods in Medicine, Vol. 7, No. 1, March 2006, 3-13.
[18]
D. Matignon; Stability results for fractional differential equations with applications to control processing, Computational Engineering in Systems and Applications, Multi-conference, vol. 2, IMACS, IEEE-SMC Proceedings, Lille, France, 2 (1996), 963-968.
[19]
I. Podlubny.; Fractional Differential Equations, Academic Press, New York, NY, USA (1999).
[20]
https://en.wikipedia.org/wiki/Sofosbuvir.
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186